Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A measure which is singular and uniformly locally uniform


Authors: David Freedman and Jim Pitman
Journal: Proc. Amer. Math. Soc. 108 (1990), 371-381
MSC: Primary 28A12; Secondary 62F12, 62F15
DOI: https://doi.org/10.1090/S0002-9939-1990-0990427-5
MathSciNet review: 990427
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given of a singular measure on $ [0,1]$ which is locally nearly uniform in the weak star topology. If this measure is used as a prior to estimate an unknown probability in coin tossing, the posterior is asymptotically normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A12, 62F12, 62F15

Retrieve articles in all journals with MSC: 28A12, 62F12, 62F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0990427-5
Keywords: Differentiation, Lebesgue points, Bayes estimates, Riesz product, singular measure, locally uniform measure, asymptotic normality of posterior distribution
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society